# SDR DHL2006770002

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING LIGHT ILLUM RIGHT GEAR DOOR.  CLEANED INSPECTED AND ADJUSTED CONTACTS FOR WARNING SWITCH IAW MM 32-62-11, PERFORMED OPS CK OF SYSTEM AND CKS OK ON GROUND.
